# SDR WX0400041

- Difficulty date: October 1, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N945MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49725
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED AFT STAIR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE SECURED CONNECTOR TO LIGHT ASSEMBLIES IAW 33-53-00.  SYSTEM OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
